| Model Number |
457853 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was seen in office a couple weeks ago due to continue leg pain after implant.It was determined by md that a lead was pushing on a nerve and a revision was advised.However patient ultimately decided she wanted an explant and no longer wants the stim.Device was explanted.
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.